Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 47, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 21, 2010, 5:31 PM CDT for Clarke County, Alabama. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2010, 5:31 PM CDT (22:31 UTC)
- Expired
- May 21, 2010, 6:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Clarke County, AL
The radar
The Mobile radar (KMOB), 124 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:50 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
918 WUUS54 KMOB 212231 SVRMOB ALC025-212330- /O.NEW.KMOB.SV.W.0047.100521T2231Z-100521T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 531 PM CDT FRI MAY 21 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA... THIS INCLUDES THE CITY OF GROVE HILL... * UNTIL 630 PM CDT * AT 527 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS 4 MILES SOUTHWEST OF CHILTON... OR ABOUT 8 MILES WEST OF GROVE HILL...AND MOVING SOUTHEAST AT 15 MPH. A TORNADO WARNIGN IS ALSO IN EFFECT WITH THIS THUNDERSTORM. * THE SEVERE THUNDERSTORM WILL BE NEAR... GROVE HILL BY 555 PM CDT... WHATELY BY 615 PM CDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA. LAT...LON 3177 8763 3157 8771 3169 8803 3185 8795 TIME...MOT...LOC 2230Z 294DEG 14KT 3174 8789 $$
3 follow-up statements
010 WWUS54 KMOB 212255 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 555 PM CDT FRI MAY 21 2010 ALC025-212330- /O.CON.KMOB.SV.W.0047.000000T0000Z-100521T2330Z/ CLARKE AL- 555 PM CDT FRI MAY 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL CLARKE COUNTY... AT 553 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR GROVE HILL...MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTHWEST OF DICKINSON BY 600 PM CDT... 9 MILES SOUTHWEST OF SCYRENE BY 610 PM CDT... WHATELY BY 615 PM CDT... TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA. LAT...LON 3161 8770 3168 8792 3183 8785 3177 8763 TIME...MOT...LOC 2254Z 302DEG 18KT 3170 8781 $$
257 WWUS54 KMOB 212308 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 608 PM CDT FRI MAY 21 2010 ALC025-212330- /O.CON.KMOB.SV.W.0047.000000T0000Z-100521T2330Z/ CLARKE AL- 608 PM CDT FRI MAY 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL CLARKE COUNTY... AT 602 PM CDT... CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR WHATELY...OR ABOUT NEAR GROVE HILL...MOVING SOUTHEAST AT 20 MPH. A TORNADO WARNING REMAINS IN EFFECT WITH THIS THUNDERSTORM JUST SOUTH OF GROVE HILL. THE SEVERE THUNDERSTORM WILL BE NEAR... WHATELY BY 615 PM CDT... TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA. LAT...LON 3161 8770 3167 8787 3170 8782 3166 8768 TIME...MOT...LOC 2307Z 302DEG 18KT 3165 8775 $$
680 WWUS54 KMOB 212324 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 624 PM CDT FRI MAY 21 2010 ALC025-212334- /O.EXP.KMOB.SV.W.0047.000000T0000Z-100521T2330Z/ CLARKE AL- 624 PM CDT FRI MAY 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE COUNTY WILL EXPIRE AT 630 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA. LAT...LON 3161 8770 3167 8787 3170 8782 3166 8768 TIME...MOT...LOC 2324Z 302DEG 18KT 3160 8767 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:49 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 21, 3:49 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 349 PM CDT FRI MAY 21 2010 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)....REMOTELY SENSED AND INSITU DATA ANALYSIS SHOWS AN MCS MOVING OVER THE NORTHERN PORTIONS OF THE CWA APPEARS TO BE AN OFFSHOOT OF ANOTHER MOVING EAST OVER THE TENNESSEE VALLEY EARLY TODAY. STRONG MESOSCALE DIVERGENCE WAS INDICATED AT 300 MB WELL NORTH OF HERE PER RAOB DATA NORTH OF A WARM FRONT LOCATED OVER CENTRAL AL. FROM LOUISIANA INTO SOUTHERN ALABAMA...THERE ARE A SERIES OF MESOSCALE BOUNDARIES LEFT OVER FROM CONVECTION YESTERDAY THAT WILL LEAVE PARTS OF THE NORTHEAST CWA A BIT RAINY THIS EVENING AND TAPERING OFF BY MIDNIGHT. WILL HAVE A CHANCE OF RAIN FOR THIS EVENING HANGING OVER FROM CONVECTION AT CLOSE QUARTERS TODAY. SLIGHT CHANCE OF RAIN SATURDAY. WILL LIKELY SEE THE FORMATION OF LATE NIGHT FOG...ESPECIALLY IN AREAS THAT SEE RAINFALL TODAY. DEEP LAYER RIDGING WILL QUICKLY BUILD OVER THE REGION ON SATURDAY AND A HIGH AMPLITUDE TROUGH WILL DEVELOP OVER THE ROCKIES. THIS FEATURE PLACEMENT WILL BRING HOT AND DRY CONDITIONS THROUGH THE WEEKEND. 1000-700 MB THICKNESS 1500 TO 1600M SUGGESTS HIGHS IN THE LOW TO MID 90S INLAND AND MID TO UPPER 80S ALONG THE BEACHES ARE QUITE LIKELY. DESPITE THE HOT TEMPERATURES THE STRONG RIDGE PLUS MID LEVEL DRY AIR SUBSIDING ALONG THE 305K ISENTROPIC SURFACE WILL STUNT CONVECTION. WARM AIR IS SHOWN ON FORECAST SOUNDINGS IN MID LEVELS SO THE AIR WILL BE QUITE STABLE. IN ADDITION...THE BOUNDARY LAYER WILL BE DEEPLY MIXED...WHICH WILL MITIGATE DEWPOINTS AND EFFECTIVELY REDUCE MLCAPES. HIGH BOUNDARY LAYER HUMIDITY IN THE 60S COINCIDE WITH THE HIGH POSITIVE (STABLE) LIFTED INDEX AND THE LOWER HUMIDITY COINCIDES WITH NEGATIVE LIFTED INDEX. MEAN 1000-500 MB HUMIDITY WILL BE IN THE 40S. GIVEN THIS WE WILL NOT INCLUDE ANY POPS IN THE FORECAST THROUGH THE WEEKEND. WILL NOT RULE OUT AN ISOLATED STORM ESPECIALLY ALONG THE SEABREEZE. .LONG TERM...(MONDAY THROUGH THURSDAY) NO CHANGES. HOT DRY CONDITIONS MONDAY AS AN UPPER RIDGE DOMINATES. MODELS PHASING BRINGING A SUBTROPICAL SYSTEM IN THE PIEDMONT REGION TUESDAY THROUGH THURSDAY. THIS SYSTEM IS REFLECTED AT 500 MB AS A CLOSED LOW WHICH WILL SERVE TO LOWER HEIGHTS ACROSS OUR REGION AND SUPPORT A DAILY CHANCE OF ISOLATED TO SCATTERED AFTERNOON CONVECTION TUE-THU. THE LOWER HEIGHTS ALSO SUPPORT HIGHS IN THE UPPER 80S TO NEAR 90...SLIGHTLY LOWER ALONG THE BEACHES. LOWS MILD AND HUMID, MID TO UPPER 60S WITH LOWER 70S ALONG THE COAST. 77/BD && .MARINE...A WEAK HIGH PRESSURE RIDGE WILL CONTINUE OVER THE SOUTHEASTERN STATES AND THE NORTHEASTERN GULF OF MEXICO THROUGH THIS WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THIS WILL FAVOR A CONTINUED LIGHT MOSTLY ONSHORE FLOW THROUGH THE PERIOD WITH LITTLE CHANGE IN SEAS IS EXPECTED. SEAS NO MORE THAN 1 TO 2 FEET THROUGH THE PERIOD...WITH SMOOTH TO LIGHT CHOP CONDITIONS ON AREA BAYS. A WEAK TROUGH OF LOW PRESSURE LOOKS TO SET UP ALONG THE NORTHERN GULF COAST LATE SUNDAY THROUGH TUESDAY...BUT THIS SHOULD NOT HAVE ANY SIGNIFICANT AFFECTS ON THE MARINE AREA OTHER THAN INCREASE THE CHANCES FOR ISOLATED SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS. 12/DS && .AVIATION (18Z/00Z ISSUANCE)...VFR CONDITIONS PREVAIL THROUGH MOST OF THE PERIOD ALONG THE COAST AT TAF SITES. FARTHER INLAND...PERIODS OF IFR CIGS/VSBYS IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS OVER INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND ESPECIALLY SOUTHWEST ALABAMA COULD BE SEVERE...WITH LARGE HAIL AND BRIEF SFC WIND GUSTS IN EXCESS OF 55 KNOTS. THESE SHOWERS AND STORMS SHOULD DIMINISH BY AROUND 02Z/22. PATCHY FOG THEN POSSIBLE OVERNIGHT...WITH VSBY'S EXPECTED TO BE IN THE MVFR RANGE. 12/DS && .FIRE WEATHER...NO CONCERNS AT THE MOMENT. SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS NORTH OF INTERSTATE 10 THIS EVENING WITH LESSENING COVERAGE FURTHER SOUTH. PATCHY FOG POSSIBLE EARLY SATURDAY MORNING ESPECIALLY WHERE RAIN HAS FALLEN FRIDAY. FOR THE REST OF THE WEEKEND...HOT AND DRY WEATHER BROUGHT ON BY A BUILDING HIGH. AFTERNOON MIXING HEIGHTS VERY HIGH REACHING ALMOST 10000 FEET SUNDAY. 77/BD && .PRELIMINARY POINT TEMPS/POPS... MOBILE 68 92 68 93 / 20 00 05 05 PENSACOLA 71 90 71 92 / 20 05 05 05 DESTIN 73 87 73 88 / 10 05 05 05 EVERGREEN 65 94 64 95 / 40 05 05 05 WAYNESBORO 65 94 64 94 / 20 00 05 05 CAMDEN 65 94 65 95 / 30 00 05 05 CRESTVIEW 63 95 63 95 / 20 05 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 21, 5:00 AM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT FRI MAY 21 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-221100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AS TEMPERATURES WARM INTO THE UPPER 80S AND LOWER 90S TODAY OVER THE INTERIOR...A MOIST AIRMASS WILL BECOME MORE UNSTABLE...SUPPORTING A CHANCE OF THUNDERSTORMS. THE BETTER CHANCES OF STORMS LOOK TO OCCUR ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO CHATOM...EVERGREEN AND ANDALUSIA ALABAMA. SOME OF THE STORMS WILL LIKELY BECOME STRONG...CAPABLE OF PRODUCING SMALL HAIL AND BRIEF STRONG WIND GUSTS OF 35 TO 45 MPH. ALTHOUGH THE RISK OF SEVERE WEATHER IS MINIMAL TO LOW...AN ISOLATED SEVERE STORM CAN STILL OCCUR WITH THE MAIN THREAT BEING LOCALLY DAMAGING WIND GUSTS. THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH BY MID TO LATE EVENING. PATCHY LATE NIGHT FOG IS FORECAST TO FORM. SOME AREAS COULD SEE VISIBILITIES BELOW A MILE...ESPECIALLY IN AREAS THAT RECEIVE RAINFALL LATER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE WEATHER MAY BE REQUIRED ON AN ISOLATED BASIS THIS AFTERNOON AND EARLY EVENING.
In the hours before
Special weather statement, May 21, 12:41 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1241 PM CDT FRI MAY 21 2010 ALZ052-061-MSZ076-211830- UPPER MOBILE-WASHINGTON-GREENE- INCLUDING THE CITIES OF...LEAKESVILLE AND CHATOM... 1241 PM CDT FRI MAY 21 2010 ...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...GREENE AND MOBILE COUNTIES... AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF YELLOW PINE TO 5 MILES NORTHWEST OF ROUNSAVILLE...MOVING NORTHEAST AT 20 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... FRUITDALE...CHATOM...YARBO...LOPER...HEALING SPRINGS...VINEGAR BEND AND MILLRY THROUGH 130 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, May 21, 2:31 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 231 PM CDT FRI MAY 21 2010 ALZ054-212000- WILCOX- 231 PM CDT FRI MAY 21 2010 ...A STRONG THUNDERSTORM WILL AFFECT WILCOX COUNTY... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF LOWER PEACH TREE...MOVING NORTHEAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LOWER PEACH TREE...SUNNY SOUTH...PINE HILL...SHEPPARD...COY...YELLOW BLUFF AND COAL BLUFF THROUGH 300 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL UP TO THE SIZE OF NICKELS...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH.
Special weather statement, May 21, 3:58 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 358 PM CDT FRI MAY 21 2010 ALZ051-053-212145- CLARKE-CHOCTAW- 358 PM CDT FRI MAY 21 2010 ...A STRONG THUNDERSTORM WILL AFFECT CLARKE AND CHOCTAW COUNTIES... AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHAPPEL HILL...MOVING EAST AT 30 MPH. ANOTHER THUNDERSTORM WAS JUST TO THE NORTH 10 MILES EAST OF BUTLER. THE CHAPPEL HILL THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ARARAT...WOODS BLUFF...MORVIN...HOLTAMVILLE AND OPINE THROUGH 445 PM CDT. THE THUNDERSTORM EAST OF BUTLER WILL MOVE EAST OUT OF THE COUNTY BY 420 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS BETWEEN 45 AND 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA.
Local storm report, May 21, 5:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WEST BEND 31.82N 88.13W
05/21/2010 M1.75 INCH CLARKE AL FIRE DEPT/RESCUE
&&
JGLocal storm report, May 21, 5:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
525 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FUNNEL CLOUD 7 E COFFEEVILLE 31.76N 87.97W
05/21/2010 CLARKE AL LAW ENFORCEMENT
&&
JGLocal storm report, May 21, 5:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
526 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 E COFFEEVILLE 31.76N 88.04W
05/21/2010 M1.00 INCH CLARKE AL PUBLIC
&&
JGThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 23 min |
| May 21, 3:14 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 30 min |
| May 21, 4:03 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 57 min |
| May 21, 4:31 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 44 min |
| May 21, 4:54 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 36 min |
| May 21, 5:04 PM CDT | Tornado Warning | MOB | Clarke | 41 min |
| May 21, 5:30 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 60 min |
| May 21, 5:58 PM CDT | Tornado Warning | MOB | Clarke | 24 min |
| May 21, 6:17 PM CDT | Tornado Warning | MOB | Clarke, Washington | 43 min |
| May 21, 6:31 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 59 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.